# SDR R8RR010307004

- Difficulty date: December 5, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N6763L
- Make and model: Cessna 550
- Aircraft serial: 5500673
- Aircraft time: 3,948 hours
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Broken
- Location: Brake
- Component: Brake Assy, Bfgoodrich
- Component part number: 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH CESSNA SB 550-32-41 BRAKE INSPECTION,  FOUND BOTH BRAKES HAD BROKEN STATORS.  BOTH BRAKES HAD 415 LANDINGS SINCE OVERHAUL.  (X)
